# SDR ASAA2015112514002

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 34,179 hours, 10,320 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC CDU INTERROGATION FOR FAULTS IAW TASK CARD 78273000, FOUND MSG 73-31372, UPPER EGT SECTORS READING HIGH, ECONOMIC FAULT NR 2 ENGINE GROUNDED.
